Research Repository

Items where Author is "Chambers, Marcus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chambers, Marcus (2020) 'Frequency Domain Estimation of Cointegrating Vectors with Mixed Frequency and Mixed Sample Data.' Journal of Econometrics, 217 (1). pp. 140-160. ISSN 0304-4076

Chambers, Marcus (2015) 'A Jackknife Correction to a Test for Cointegration Rank.' Econometrics, 3 (2). pp. 355-375. ISSN 2225-1146

This list was generated on Tue Aug 16 19:34:59 2022 BST.